# SDR QXEA2012063000644

- Difficulty date: June 30, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR MAIN HINGE ARM IS CHAFED ALONG LOWER EDGE.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-04.  MAPPED DAMAGED AREA, MAXIMUM MATERIAL LOSS OF .022"  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.    MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-798.  APPLIED ALODINE, PRIMER AND PAINT IAW RD 8/4-52-798.  COMPLIED WITH TASK CARD RD 8/4-52-798.
